# SDR AALA20061271

- Difficulty date: December 14, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- System (JASC): 2400 · Electrical Power System
- Part: Guard
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - EXPERIENCED UNCOMMANDED FUEL TRANSFER IN FLIGHT.  FUEL FEED OUT OF LEFT MAIN TANK.  LANDED STL WITHOUT INCIDENT.  FOUND REFUELING PANEL SWITCH GUARDS NOT CLOSING SWITCH.  CLEANED AND LUBED SWITCH GUARDS AND ADJUSTED DOOR SWITCH RESTRICTOR BAR.  PERFORMED CARD 28 96 01 WING FUEL IMBALANCE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
